How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 24088
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

Is 97f high in an adult? Yes - Lansoprazole and Sertraline

This answer was rated:

Is 97f high in an adult?
JA: What are all your symptoms? Are you taking any medication?
Customer: Yes - Lansoprazole and Sertraline both I have taken for a long time. I felt a bit dizzy this morning and still feel a bit unsteady today. A rash appeared two days ago about 1 1/2" above naval but it is now down by naval and inside and a spot below also very slight stomach
JA: Got it. Have you seen a doctor about dizziness?
Customer: No this isnt every day. Ihave been waking upquite late for me could be 8,30 even 9.30 and i do feel a bit light headed then
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: No not really but I have been under a lot of stress

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

97 F is not that high.

You might be dehydrated, check your BP and another cause can be stress.

If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you. I will be happy to help you if you have any other questions in the future.

Best wishes.

Have a great day.

Dr Uzair and 4 other Medical Specialists are ready to help you
Customer: replied 5 days ago.
Thank you - Should I be putting anything on the rash?

Neosporin and hydrocortisone if its itchy.

Customer: replied 5 days ago.
Thank you

Welcome.